# SDR ASAA2019010827724

- Difficulty date: January 8, 2019
- Submitted: January 11, 2019
- Operation: Air carrier
- Aircraft: N597AS
- Make and model: Boeing 737890
- Aircraft serial: 35689
- Aircraft time: 40,930 hours, 12,471 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Unknown
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRESSURIZATION CONTROL PANEL DIGITS DO NOT DIM WHEN LIGHTS SELECTED DIM. OUTFLOW VALVE INDICATOR IS BLANK. GROUNDED - YES. PERFORMED FIM 21-31 TASK 803 K. OPS NORMAL OK FOR SERVICE.
